# SDR IPXA10160802

- Difficulty date: June 9, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 10,566 hours, 6,813 cycles
- Engine: Pwa PW4158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960300006
- Part serial: FH1252
- Condition: Gouged
- Location: Lt Ctr Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, LT CTR FLAP UPPER SKIN REPAIR IS GOUGED IN SEVERAL PLACES.  ACCOMPLISHED REPAIR IAW SRM 57-50-00 PARA 4E, FIG 205.
